Oscillation Criteria for Some New Generalized Emden-Fowler Dynamic Equations on Time Scales

Liu, Puchen, Liu, Haidong . Abstract and Applied Analysis 2012. 2012 (962590) :-

Locate this article in:

Bibtex

@article{CIS-318264,
  Author = {Liu, Puchen and Liu, Haidong},
  Title = {Oscillation Criteria for Some New Generalized Emden-Fowler Dynamic Equations on Time Scales},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {962590},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles